# SDR AWXA200500391

- Difficulty date: March 1, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 53,017 hours, 36,889 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602257
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK 7 EACH .3125 INCH CRACKS WERE FOUND IN LOWER SURFACE SKIN OF NR 5 SLAT BETWEEN SLAT STATIONS 166 - 215.  MAINTENANCE CUT OUT DAMAGE IN LOWER SURFACE SLAT SKIN FROM SS 166 TO SS 215 RT; FABRICATED A FILLER AND SPLICE PLATE; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01 FIG 206.
